# SDR AALA202206274200

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 22,840 hours, 8,972 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Sticks
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TO OPEN OR CLOSE IS DIFFICULT. LUBRICATED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00.
